# SDR USAA2011032991266

- Difficulty date: March 27, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 45,481 hours, 18,546 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390003
- Part serial: 5050962
- Condition: Faulty
- Location: Cabin
- Part time: 44,931 hours, 18,542 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 658 SFO-PHL - BURNING SMELL - AT CRUISE (340), CREW REPORTED STRONG SMELL OF INSULATION OR BURNING PLASTIC COMING FROM GASPER VENTS IN FLIGHT DECK.  FLIGHT ATTENDANT REPORTED SMELL STRONGEST OVERWING.  WHEN PACK 1 WAS TURNED OFF, SMELL INCREASED; PACK 2 OFF, ODOR CLEARED.  MAINTENANCE TROUBLESHOT TO RIGHT RECIRCULATION FAN - REMOVED AND REPLACED FAN.
